# SDR 249TR0015

- Difficulty date: March 30, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,087 hours, 26,644 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Warning Light
- Condition: Illuminated
- Location: Mach Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAIL LIGHT ILLUMINATED DURING FLIGHT, THEN WENT AWAY.  COMPLETED MACH TRIM TEST PER MM 22-21-0.  OPS CHK OK.
